MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; SYSTEM, X-RAY, ANGIOGRAPHIC

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; SYSTEM, X-RAY, ANGIOGRAPHIC
Model Number ALLURA XPER FD10
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system gave an alert indicating x-ray tube cathode error, impacting imaging.The device was in clinical use at the time of reported event.No harm was reported to philips.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According the to the additional information collected, the emergency treatment procedure was being performed when the issue occurred and was completed by moving the patient to another room.Customer reported to philips that the system gave x-ray tube cathode error.The review of system log files showed malfunction of cooling unit.Upon troubleshooting, the philips field service engineer (fse) found an oil leak in the hoses of the cooling unit, which caused the coolant level to drop below the minimum level.To resolve the issue, the customer filled the oil in the cooling unit to the required level, then the system functional tests were performed, and the system was returned to use in good working condition.The codes were updated based on the investigation outcome.

Brand Name
ALLURA XPER FD
Common Device Name
SYSTEM, X-RAY, ANGIOGRAPHIC
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key23830569
Report Number3003768277-2025-015784
Device Sequence Number21154273
Product Code IZI
UDI-Device Identifier00884838059030
UDI-Public(01)00884838059030
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K130842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALLURA XPER FD10
Device Catalogue Number722010
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown